# SDR SWAA2025111924480

- Difficulty date: October 14, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 57,167 hours, 34,463 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VAPOR BARRIER WEB LOCATED AT BS 663.75 AND BTW RBL 25 TO RBL 35 MAIN WHEEL WELL.   REPAIRED VAPOR BARRIER WEB IAW SRM 51-70-04-2R-10, REPAIR 10.
